# SDR ASAA2019010427686

- Difficulty date: January 4, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 20,818 hours, 6,870 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FO AUTO PILOT IN USE 1.5 HOURS INTO FLT, FO FMC FAIL VTRK INDICATED. GROUNDED - YES. SWITCHED TO CA AUTO PILOT AND FMC RETURNED TO NORMAL OPS BEFORE WE COULD RUN QRC. SWITCHED BACK TO FO AP AND OPS CKS GOOD. BOTH FMCS NORMAL ON POS PAGE 3 FMC SELECTOR REMAINED IN NORMAL THROUGHOUT FLIGHT.
